# SDR RM7R34387

- Difficulty date: November 20, 2001
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N52285
- Make and model: Snias AS350B3
- Aircraft serial: 3251
- Engine: Tmeca ARRIEL1
- System (JASC): 6220 · Main Rotor Head
- Part: Liner
- Condition: Worn
- Location: Starflex
- Part time: 447 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TEFLON LINERS WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM. (N-106LN)(K)
